# SDR SWAA2025060968121

- Difficulty date: May 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA ANGLE LOCATED ON BS 867 AT LEVEL STR 26L AT AFT CARGO COMPARTMENT.   REPLACED ANGLE LOCATED ON BS 867 AT LEVEL STR 26L IAW B737-700 SRM 51-40-02; 51-10-02 AND DWG# 149A8102; SHEET 17; REV: - .
